Alert archive / Michigan / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 43, NWS Grand Rapids, MI

June 27, 2007Isabella County, Michigan

NWS Grand Rapids, MI issued this severe thunderstorm warning at Jun 27, 2007, 1:27 PM EDT for Isabella County, Michigan. It was in force for 48 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2007, 1:27 PM EDT (17:27 UTC)
Expired
Jun 27, 2007, 2:15 PM EDT
In force
48 min
Issued by
NWS Grand Rapids, MI
Area
Counties, with a storm outline in the text

County Isabella County, MI

The radar

The Grand Rapids radar (KGRR), 108 km from the middle of the area, began a volume at 17:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 1:50 PM EDTTSTM WND DMGRosebush, MITWO FOOT DIAMETER TREE DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 5.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
1040 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
-37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRR 271731
SVRGRR
MIC073-271815-
/O.NEW.KGRR.SV.W.0043.070627T1727Z-070627T1815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
127 PM EDT WED JUN 27 2007

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS
HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ISABELLA COUNTY IN CENTRAL MICHIGAN

* UNTIL 215 PM EDT

* AT 119 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED 17 MILES WEST OF ROSEBUSH...OR ABOUT
  15 MILES SOUTHEAST OF EVART...AND MOVING EAST AT 25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
  BRINTON...  WEIDMAN... BEAL CITY... VERNONCITY...
  HERRICK...  LEATON...  DELWIN...    LOOMIS...     WISE

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4381 8508 4368 8509 4361 8460 4381 8460

$$

COBB
2 follow-up statements
000 
WWUS53 KGRR 271749
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
148 PM EDT WED JUN 27 2007

MIC073-271815-
/O.CON.KGRR.SV.W.0043.000000T0000Z-070627T1815Z/
ISABELLA MI-
148 PM EDT WED JUN 27 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 PM EDT
FOR ISABELLA COUNTY...

AT 140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60 MPH.
THIS STORM WAS LOCATED ABOUT 11 MILES NORTHWEST OF MOUNT PLEASANT... 
AND MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE... 
  ROSEBUSH...   VERNON CITY...  HERRICK...  LEATON... 
  DELWIN...     LOOMIS...       WISE...

LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN ARE EXPECTED FROM THIS
STORM. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

DAMAGING WINDS UP TO 60 MILES AN HOUR ARE EXPECTED FROM THIS STORM.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS PASSED.

LAT...LON 4381 8508 4368 8509 4361 8460 4381 8460

$$
COBB
000 
WWUS53 KGRR 271812
SVSGRR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
210 PM EDT WED JUN 27 2007

MIC073-271820-
/O.EXP.KGRR.SV.W.0043.000000T0000Z-070627T1815Z/
ISABELLA MI-
210 PM EDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR ISABELLA COUNTY WILL BE
ALLOWED TO EXPIRE...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORM WHICH PROMPTED THE WARNING HAS EXITED THE WARNED AREA.

HOWEVER STRONG THUNDERSTORMS CAPABLE OF PRODUCING WIND GUSTS TO 40 
MPH...FREQUENT LIGHTNING...AND HEAVY RAINFALL CONTINUE OVER CENTRAL 
PARTS OF ISABELLA COUNTY INCLUDING MOUNT PLEASANT.

IF SKIES DARKEN IN YOUR AREA...SEEK SAFE SHELTER UNTIL THE STORM HAS 
PASSED.

LAT...LON 4381 8508 4368 8509 4361 8460 4381 8460

$$
COBB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 11:10 AM EDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 27, 11:10 AM EDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1110 AM EDT WED JUN 27 2007

LATEST UPDATE...SHORT TERM AND MARINE...

.SYNOPSIS...(1055 AM EDT WED JUN 27 2007)
COLD FRONT STRETCHED FROM JUST SOUTH OF THE MACKINAW
STRAITS...SOUTHWEST THROUGH MADISON WISCONSIN. WEAK AREA OF LOW
PRESSURE WAS TRYING TO DEVELOP ACROSS EXTREME NORTHWEST ILLINOIS.
THIS SHOULD SLIDE NORTHEAST PERPENDICULAR TO THE COLD FRONT.
&&

.SHORT TERM... (1055 AM EDT WED JUN 27 2007)
SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS MORNING
ACROSS SOUTHWEST MICHIGAN. WESTERLY WINDS HAVE MAINTAINED AN
EASTWARD COMPONENT TO CONVECTION...AT ABOUT 15 TO 20 MPH. BULK SHEAR
VALUES IN LOWEST 3 KM CONTINUE TO BE AT OR BELOW 20 KNOTS. SEVERE
THREAT IS MINIMAL...HOWEVER ISOLATED SEVERE IS POSSIBLE. MAIN
THREATS WILL BE WIND...AS FRONT ENCROACHES AND FREEZING LEVEL LOWERS
THE THREAT COULD BECOME HAIL AND WIND.

TONIGHT...THE FRONT MOVES ACROSS THE SOUTHERN HALF OF THE CWA
TONIGHT...EXITING THE CWA AFTER MIDNIGHT.  JET DYNAMICS REMAINS WEAK
WITH MOISTURE POOLING BEING THE BEST SUPPORT OF PCPN.  WILL MAINTAIN
THE CHANCE POPS.  THE PCPN MAY LINGER NEAR THE I94 CORRIDOR AFTER
THE FRONTAL PASSAGE DUE TO A SHORT WAVE CUTTING ACROSS THE LOWER
GREAT LAKES...SO WILL HAVE POPS THROUGH DAYBREAK.

MUCH COOLER AND DRIER AIR MOVES INTO THE AREA BEHIND THE DEPARTING
FRONT ON THURSDAY.  CLOUD COVER MAY BE STUBBORN TO MOVE AWAY FROM
I94 DUE TO THE WAVE TO THE SOUTH...HOWEVER THE REST OF CWA SHOULD
SEE PARTLY TO MOSTLY SUNNY SKIES.  TEMPS WILL ONLY REACH THE LOW TO
MID 70S WITH DEWPOINTS FALLING THROUGH THE 50S ON NORTHERLY
BREEZES.

A CRISP FRIDAY MORNING WITH TEMPS IN THE 40S NORTH...AND 50S
SOUTH...WILL WARM NICELY THROUGH THE DAY UNDER MOSTLY SUNNY SKIES.
&&

.LONG TERM... (419 AM EDT WED JUN 27 2007)
A PACIFIC ORIGIN SHORTWAVE PHASES WITH THE CLOSED UPPER LOW AND LONG
WAVE TROUGH OVER EASTERN CANADA TO CREATE UNSEASONABLY STRONG UPPER
LEVEL SYSTEMS ON BOTH THE WEST AND EAST COAST UNTIL MONDAY. THERE
WILL BE A RATHER SHARP RIDGE OVER THE HIGH PLAINS DURING THAT TIME
FRAME. THAT PUTS LOWER MICHIGAN IN NORTHWEST FLOW FROM CENTRAL AND
NORTHERN CANADA THROUGH THE WEEKEND. BEING ON THE ANTICYCLONIC SIDE
OF THE JET CORE... WEST MICHIGAN WILL SEE MOSTLY FAIR SKIES AND
PLEASANT TEMPERATURES THROUGH MONDAY.

ANOTHER STRONG PACIFIC SYSTEM BREAKS THROUGH THE UPPER RIDGE LATE IN
THE WEEKEND AND BRINGS ANOTHER SYSTEM ON THE NORTHERN STREAM INTO
THE GREAT LAKES IN THE TUESDAY TIME FRAME. WHILE ALL OF THE MEDIUM
RANGE MODELS HAVE THE SYSTEM... THE GFS IS THE STRONGEST ON DIGGING
THE WAVE INTO THE GREAT LAKES. THIS WILL BE THE NEXT REAL CHANCE OF
PRECIPITATION IN SOUTHWEST MICHIGAN.
&&

.AVIATION...(310 AM EDT WED JUN 27 2007)
THE PRIMARY ISSUE IS CONVECTION TODAY. THTE ADVECTION WILL LIKELY
RESULT IN SOME SCATTERED THUNDERSTORMS DEVELOPING NEAR THE LAKE
SHORE BETWEEN 09Z AND 15Z.  THOSE WILL WEAKEN ON MOVING INLAND TILL
15Z OR SO. THEN MOST OF THE CONVECTION WILL BE EAST OF US-131. DRY
WEATHER WILL MOVE IN AFTER THE FRONT COMES THROUGH THIS EVENING.
WILL NOT PUT THUNDERSTORMS IN TAFS UNLESS IT IS OBVIOUS A STORM IS
HEADING TOWARD A TAF SITE.

&&

.MARINE... (1055 AM EDT WED JUN 27 2007)
MINIMAL MIXING OVER THE MARINE ENVIRONMENT THIS MORNING...HAS
RESULTED IN A HAZY CONDITIONS. EXPECT THIS TO CHANGE OVER THE NEXT 6
HOURS WITH WESTERLY WINDS INCREASING. RIP CURRENTS MAY BE
POSSIBLE...ESPECIALLY ALONG THE NORTH SIDE OF BREAKWALLS.
&&

.HYDROLOGY... (419 AM EDT WED JUN 27 2007)
BASIN AVERAGE RAINFALL AMOUNTS SHOULD BE AROUND A QUARTER OF AN
INCH.  THIS WILL HAVE LITTLE AFFECT ON LOCAL RIVERS.  HOWEVER WITH
THE TROPICAL AIR MASS IN PLACE AND THE SLOW MOVEMENT OF STORMS...
SOME LOCALIZED RAINFALL AMOUNTS OF 1 TO 2 INCHES IS NOT OUT OF THE
QUESTION.  PONDING OF WATER IN LOW LYING AREAS AND/OR URBAN AND
SMALL STREAM FLOODING COULD OCCUR IN A NEAR ANY PERSISTENT DOWNPOURS.
&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SHORT TERM: JK BEACHLER
LONG TERM: WDM
AVIATION: WDM
MARINE: BEACHLER
HYDROLOGY: JK
Hazardous weather outlook, Jun 27, 12:20 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1220 PM EDT WED JUN 27 2007

MIZ037>040-043>046-050>052-056>059-064>067-071>074-281000-
MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-
MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-
INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
1220 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD
FRONT THIS AFTERNOON AND EVENING FOR SOUTHWEST LOWER MICHIGAN.
THUNDERSTORMS WILL MOVE EAST AT ABOUT 15 TO 25 MPH. LOCALLY HEAVY
RAINFALL...BRIEF WIND GUSTS TO 40 MPH...AND CLOUD TO GROUND
LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND EVENING
HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT.

LMZ844>849-281000-
ST JOSEPH TO SOUTH HAVEN-SOUTH HAVEN TO HOLLAND-
HOLLAND TO GRAND HAVEN-GRAND HAVEN TO WHITEHALL-
WHITEHALL TO PENTWATER-PENTWATER TO MANISTEE-
1220 PM EDT WED JUN 27 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF THE COLD
FRONT THIS AFTERNOON AND EVENING FOR THE NEARSHORE WATERS OF LAKE
MICHIGAN FROM MANISTEE SOUTH TO ST JOSEPH. THUNDERSTORMS WILL MOVE
EAST AT ABOUT 15 TO 25 MPH. BRIEF WIND GUSTS TO 40 MPH...AND CLOUD
TO GROUND LIGHTNING WILL CONTINUE TO BE HAZARDS THIS AFTERNOON AND
EVENING HOURS. WAVE HEIGHTS COULD BUILD FROM 2 TO 4 FEET IN AND
AROUND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NORTHERLY WINDS BEHIND THE COLD FRONT ARE EXPECTED TO BUILD WAVES
IN THE NEAR SHORE WATERS OF LAKE MICHIGAN TO 3 TO 5 FEET. WAVES
OF THAT HEIGHT ARE HAZARDOUS TO SMALL WATER CRAFT. RIP CURRENTS ARE
ALSO POSSIBLE THURSDAY EVENING. THE WIND AND WAVES ARE EXPECTED
TO SUBSIDE THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

WDM BEACHLER

In the hours before

Special weather statement, Jun 27, 10:36 AM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1036 AM EDT WED JUN 27 2007

MIZ066-067-271500-
EATON-INGHAM-
1036 AM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 1026 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM JUST WEST OF LANSING...MOVING EAST AT 20 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE
POSSIBLE WITH THIS STORM.

LOCATIONS IN THE PATH OF THE STORM INCLUDE...
LANSING...  EAST LANSING...     MASON...    HASLETT...
OKEMOS...   MERIDIAN...         WILLIAMSTON...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
BRIEFLY TORRENTIAL DOWNPOURS MAY PRODUCE PONDING ON SOME
ROADWAYS...MOTORISTS ARE URGED TO SLOW DOWN.

LAT...LON 4274 8472 4261 8476 4255 8425 4278 8423

COBB
Special weather statement, Jun 27, 11:49 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1149 AM EDT WED JUN 27 2007

MIZ059-271615-
CLINTON-
1149 AM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CLINTON COUNTY NEAR WESTPHALIA...MOVING
EAST AT 20 MPH.

WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE LIKELY WITH THIS STORM.

LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE
RILEY...    MERLE BEACH...  EAST DE WITT...
SLEEPY HOLLOW STATE PARK...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
REMEMBER IF YOU CAN HEAR THUNDER YOU ARE CLOSE ENOUGH TO BE STRUCK.

LAT...LON 4298 8481 4286 8481 4283 8437 4300 8437

COBB
Special weather statement, Jun 27, 12:16 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1216 PM EDT WED JUN 27 2007

MIZ059-066-067-271645-
CLINTON-EATON-INGHAM-
1216 PM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 1211 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS STRETCHING FROM LANSING TO SLEEPY HOLLOW STATE
PARK. THE STORMS WERE MOVING EAST AT 25 MPH.

WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM.

THE STORMS WILL MOST LOCATIONS IN EASTERN CLINTON COUNTY AND
NORTHEASTERN INGHAM COUNTY INCLUDING THE CITY OF LANSING THROUGH 200
PM EDT.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF
DRIVING SLOW DOWN OR PULL OFF THE SIDE OF THE ROAD TO AVOID
HYDROPLAINING.  MINOR STREET FLOODING IS LIKELY IN POORLY DRAINED
AREAS.

LAT...LON 4279 8493 4254 8493 4254 8416 4277 8415
      4278 8437 4309 8436

COBB
Special weather statement, Jun 27, 1:03 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
103 PM EDT WED JUN 27 2007

MIZ066-073-271730-
CALHOUN-EATON-
103 PM EDT WED JUN 27 2007

...SPECIAL WEATHER STATEMENT...

AT 1257 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS 8 MILES JUST NORTHEAST OF BATTLE CREEK...MOVING
EAST AT 20 MPH.

WINDS GREATER THAN 40 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...
BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

THE STORMS WILL AFFECT THE FOLLOWING LOCATIONS THROUGH 200 PM EDT...
RURAL TOWNSHIPS OF NORTHERN CALHOUN COUNTY AND THE SOUTHERN
TOWNSHIPS OF EATON COUNTY INCLUDING INTERSTATE 69 BETWEEN MILE
MARKERS 40 AND 55.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. IF
DRIVING SLOW DOWN OR PULL OF THE SIDE OF THE ROAD. HEAVY RAINFALL
WILL LIKELY CAUSE MINOR FLOODING OF LOW LYING AREAS.

LAT...LON 4244 8526 4233 8524 4230 8472 4251 8472

COBB

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:36 AM EDTSpecial Weather StatementGRRIngham24 min
Jun 27, 11:49 AM EDTSpecial Weather StatementGRRClinton26 min
Jun 27, 12:16 PM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham29 min
Jun 27, 1:03 PM EDTSpecial Weather StatementGRRCalhoun27 min
Jun 27, 2:20 PM EDTSpecial Weather StatementGRRIsabella25 min
Jun 27, 3:12 PM EDTSevere Thunderstorm WarningGRRCalhoun33 min
Jun 27, 3:18 PM EDTSpecial Weather StatementGRRClinton, Eaton, Ingham, Jackson102 min
Jun 27, 3:25 PM EDTSevere Thunderstorm WarningGRRJackson25 min
Jun 27, 3:29 PM EDTSevere Thunderstorm WarningGRREaton, Ingham46 min
Jun 27, 4:11 PM EDTSevere Thunderstorm WarningGRRJackson49 min
Jun 27, 4:11 PM EDTSevere Thunderstorm WarningGRREaton, Ingham49 min
Jun 27, 4:11 PM EDTSevere Thunderstorm WarningGRRJackson49 min
Jun 27, 6:12 PM EDTSpecial Weather StatementGRRKalamazoo63 min
Jun 27, 6:32 PM EDTSevere Thunderstorm WarningGRRKalamazoo, Van Buren43 min
Jun 27, 7:50 PM EDTSpecial Weather StatementGRRCalhoun55 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.